Open Access
Translator Disclaimer
2004 Blowup behavior of an equation arising from plane-curves expansion
Dong-Ho Tsai
Differential Integral Equations 17(7-8): 849-872 (2004).

Abstract

We study the blowup behavior of an equation arising from plane curves expansion. We give a precise description of the blowup rate up to the addition of a constant. We also investigate other related properties of this equation.

Citation

Download Citation

Dong-Ho Tsai. "Blowup behavior of an equation arising from plane-curves expansion." Differential Integral Equations 17 (7-8) 849 - 872, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1150.35426
MathSciNet: MR2075410

Subjects:
Primary: 35K55
Secondary: 35B40 , 35K15 , 53C44

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.17 • No. 7-8 • 2004
Back to Top